Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    krossman is offline New Member
    Join Date
    Jun 2003
    Location
    gym
    Posts
    2

    Possible Infection?

    Hey bros,

    I have a friend who was doing a very basic cycle. 500mg/test enan per week and 300mg/deca per week. He got through the cycle fine except for his last injection. His last shot was Thursday and he takes both the test and deca together. A couple of days passed and all of the sudden the site swole up to about the size of a softball. It is also causing him intense pain. Does anyone know what may have caused this and how to treat it? Thanks.

  2. #2
    Ammar's Avatar
    Ammar is offline Senior Member
    Join Date
    Dec 2002
    Location
    Syria/Morocco
    Posts
    1,606
    Did he move the pin around while it was in him?? Honestly, if it is bothering him that much, tell him to go to the doctors office. You cant lose by going there and there is patient confidentiality so dont worry about telling him that he is on gear. Good luck and dont wait too long bro.

    I forgot to add...where did he inject it?? and did he make sure everything was sterile???

  3. #3
    krossman is offline New Member
    Join Date
    Jun 2003
    Location
    gym
    Posts
    2
    To the best of my knowledge he did not move the pin around much. Everything was completely sterile and he was injecting into his quad. Very perplexing since he's never had it happen before and neither have I.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •